# SDR MALA964960

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2725008005
- Condition: Worn
- Location: Bs 107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION INS MSP, MAINTENANCE PERSONNEL AT FS 107 CAPTAINS SIDE INBOARD SEAT TRACK, BOX BEAM INBOARD SUPPORT ANGLE P/N 27-25008-005 WORN.  REMOVED AND REPLACED SUPPORT ANGLE WITH SERVICEABLE BY FABRICATION.  FABRICATED NEW ANGLE FROM 2024-T4 STOCK, PREPPED, PRIMED AND INSTALLED.  ALL WORK IAW FAIRCHILD SRM 51-30-00, 51-40-00, AND 51-50-00 REV JUN 01/93.  (M)
